Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Geometry of regular modules over canonical algebras

Author: Grzegorz Bobinski
Journal: Trans. Amer. Math. Soc. 360 (2008), 717-742
MSC (2000): Primary 16G20; Secondary 14L30
Published electronically: August 30, 2007
MathSciNet review: 2346469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify canonical algebras such that for every dimension vector of a regular module the corresponding module variety is normal (respectively, a complete intersection). We also prove that for the dimension vectors of regular modules normality is equivalent to irreducibility.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G20, 14L30

Retrieve articles in all journals with MSC (2000): 16G20, 14L30

Additional Information

Grzegorz Bobinski
Affiliation: Faculty of Mathematics and Computer Science, Nicolaus Copernicus University, ul. Chopina 12/18, 87-100 Toruń, Poland

PII: S 0002-9947(07)04174-8
Keywords: Canonical algebra, module variety, normal variety, complete intersection
Received by editor(s): May 16, 2005
Received by editor(s) in revised form: October 4, 2005
Published electronically: August 30, 2007
Dedicated: Dedicated to the memory of Professor Stanisław Balcerzyk
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia